Tapered parabolic-index fiber waveguide

Sharma, Anurag ; Goyal, I. C. (1979) Tapered parabolic-index fiber waveguide Applied Optics, 18 (10). pp. 1482-1484. ISSN 1559-128X

Full text not available from this repository.

Official URL: http://www.opticsinfobase.org/ao/abstract.cfm?URI=...

Related URL: http://dx.doi.org/10.1364/AO.18.001482


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Optical Society of America.
ID Code:48453
Deposited On:14 Jul 2011 07:58
Last Modified:14 Jul 2011 07:58

Repository Staff Only: item control page